# SDR CALA2013123094004

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,243 hours, 22,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Uplock Roller
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR UP LOCK FITTING ON DOOR HAS EXCESSIVE PLAY.  SUSPECT BUSHINGS ITEMS 230 &  280 IPC 52-81-18-03.  REPLACED UP LOCK ROLLER ASSEMBLY IPC 52-81-18-03 & AMM 32-12-11-400-001-A.
